On interpolation approximation of differentiable operators in a Hilbert space

Authors

  • T. N. Popovicheva
  • V. V. Khlobystov

Abstract

In a Hilbert space, we construct an interpolation approximation of the Taylor polynomial for differentiable operators. By using this approximation, we obtain estimates of accuracy for analytic operators that strengthen previously known results and for operators containing finitely many Fréchet derivatives.

Published

25.04.2006

Issue

Section

Research articles

How to Cite

Popovicheva, T. N., and V. V. Khlobystov. “On Interpolation Approximation of Differentiable Operators in a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 4, Apr. 2006, pp. 554–563, https://umj.imath.kiev.ua/index.php/umj/article/view/3473.